Support group for people who take Lyrica and have Tinnitus, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.
I was on Lyrica, I've been off now for over 7 weeks and my ears hurt, they ring and I am dizzy. What can I do to improve this condition? Has anyone found a remedy?
Post created 5 days 9 hours ago
I've been taken Lyrica 75mg for one year and have Ringing In The ears for 2 months ago. I need to know if The medicin do that. I've been treated for fibromyalgia.
Post created 3 months 1 day ago
A study of people who take Lyrica and have Tinnitus, conducted by eHealthMe with data from FDA and social media (http://www.ehealthme.com/ds/lyrica/tinnitus). The study analyzes who these people are, when they have Tinnitus and how. eHealthMe updates the study periodically.
Wiki created 2 years 9 months ago